# SDR CALA2019052000802

- Difficulty date: May 20, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N37464
- Make and model: Boeing 737924ER
- Aircraft serial: 41745
- Aircraft time: 22,063 hours, 7,820 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PACK LIGHT LIGHT ON DURING CLIMB, LIGHT COMES ON AGAIN AFTER RESET LEFT COMPLIED WITH FIM TASK 21-53-00-810-817 STEP E. 3 INTERMITTED FAULT, INSPECTED LEFT PACK DUCTING FROM RAM TOO HEAT EXCHANGERS NO DEBRIE FOUND NO LEAKS FOUND BITE CHECK GOOD OPS GOOD OK FOR SERVICE.
